DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/288

Full metadata record

DC FieldValueLanguage
contributor.authorSahu, S K-
contributor.authorDatta, P K-
date.accessioned2006-05-18T14:18:27Z-
date.available2006-05-18T14:18:27Z-
date.issued2002-
identifier.citationJournal of Sound and Vibration, Vol 251, Iss 4, P 683-696en
identifier.urihttp://hdl.handle.net/2080/288-
descriptionCopyright for this article belongs to Elsevier doi:10.1006/jsvi.2001.3961en
description.abstractThe parametric instability behaviour of curved panels with cutouts subjected to in-plane static and periodic compressive edge loadings are studied using finite element analysis. The first order shear deformation theory is used to model the curved panels, considering the effects of transverse shear deformation and rotary inertia. The theory used is the extension of dynamic, shear deformable theory according to Sanders' first approximation for doubly curved shells, which can be reduced to Love's and Donnell's theories by means of tracers. The effects of static and dynamic load factors, geometry, boundary conditions and the cutout parameters on the principal instability regions of curved panels with cutouts are studied in detail using Bolotin's method. Quantitative results are presented to show the effects of shell geometry and load parameters on the stability boundaries. Results for plates are also presented as special cases and are compared with those available in the literature.en
format.extent466765 bytes-
format.mimetypeapplication/pdf-
language.isoen-
publisherElsevieren
titleDynamic Stability of Curved Pannels with Cutoutsen
typeArticleen
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
IJ8_dspace.pdf455KbAdobe PDFView/Open

Show simple item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback